Insomnia - Adult Expert Forum
Sleep Problems caused me to drop out of school.. what could be causing ...
About This Forum:

Questions in the Sleep & Insomnia Forum are being answered by Dr. Gregg D. Jacobs.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar_universal
Sleep Problems caused me to drop out of school.. what could be causing my symptoms?
As a child I was:
- very hyper or very upset - sensitive to smell, touch and light - did not want to go to bed, but when i did, it was very hard for me to wake up - had gi problems - overweight
Now I am (18 years old): - depressed.. never super happy or never angry: goes to normal to major depression off and on. - sensitive to light - EXHAUSTED occasionally have insomnia but constantly fatigued.. i have slept for 30 hours a few times.. it has caused me to drop out of school. - weak - i am a vegetarian, i dont eat very healthy i'm 5'1" and about 140 lbs - my periods are extremely irregular - i get sick very easily - indoor and outdoor allergies - i have had HPV for 2 yrs - random burst of energy last about an hour  -I feel as if there is a barrier blocking me from doing the things I want.
- i have been to the hospital quite a few times in the last year for:strep C,appendicitis, a mysterious horrible stomach pain (worse than having appendicitis).. could be alcohol related, but after a few days i went home and other random things
I have been seeing psychiatrists since I was eleven.. been on many different medications. I've had two sleep studies done- one saying i had insomnia; the other saying i had sleep delayed phase syndrome and possibly narcolepsy.
I've stayed in a psychiatric hospital twice: once when I was eleven and the second when i was 17 for depression.
I am now on Lexapro and Lamictal... it helps me be less suicidal, but doesn't help with the fatigue. Occasionally I take Provigil if i have something important to stay awake for.. I don't want to take it every day because it makes it hard for me to sleep that night. Provigil does help me be less tired. I take 200 mg. I had a physical about three months ago, and everything seemed to be normal..Can anyone help me??
Discussion is closed
Cancel
1 Answers
Page 1 of 1
707647_tn?1251492147
Since you have been evaluated by a sleep clinic, and you are under the care of apsychiatrist, they are the professionals who need to answer your questions.

Dr. Jacobs
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now